Alert archive / Texas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 76, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 28, 2024, 12:12 PM CDT for Atascosa County, Bexar County, Wilson County, Texas. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2024, 12:12 PM CDT (17:12 UTC)
- Expired
- Apr 28, 2024, 1:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Atascosa County, TX, Bexar County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 72 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 1:02 PM CDT | HAIL 0.75 | 1 N Floresville, TX | Report from mPING Dime (0.75 in.). |
| Apr 28, 1:10 PM CDT | HAIL 1 | Floresville, TX | Trained spotter reports quarter sized hail near the intersection of Highways 97 and 181. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1330 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
866 WUUS54 KEWX 281712 SVREWX TXC013-029-493-281815- /O.NEW.KEWX.SV.W.0076.240428T1712Z-240428T1815Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Austin/San Antonio TX 1212 PM CDT Sun Apr 28 2024 The National Weather Service in Austin San Antonio has issued a * Severe Thunderstorm Warning for... North central Atascosa County in south central Texas... Northwestern Wilson County in south central Texas... Southeastern Bexar County in south central Texas... * Until 115 PM CDT. * At 1212 PM CDT, a severe thunderstorm was located near Leming, or 9 miles northeast of Pleasanton, moving northeast at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Floresville, Elmendorf, Leming, Sandy Oaks, Espey, Canada Verde, and Graytown. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 2895 9842 2910 9854 2937 9817 2915 9798 TIME...MOT...LOC 1712Z 234DEG 22KT 2907 9841 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ BF
2 follow-up statements
154 WWUS54 KEWX 281734 SVSEWX Severe Weather Statement National Weather Service Austin/San Antonio TX 1234 PM CDT Sun Apr 28 2024 TXC013-029-493-281815- /O.CON.KEWX.SV.W.0076.000000T0000Z-240428T1815Z/ Atascosa TX-Wilson TX-Bexar TX- 1234 PM CDT Sun Apr 28 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR NORTH CENTRAL ATASCOSA...NORTHWESTERN WILSON AND SOUTHEASTERN BEXAR COUNTIES... At 1234 PM CDT, a severe thunderstorm was located 8 miles east of Leming, or 11 miles southwest of Floresville, moving northeast at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Floresville, Elmendorf, Sandy Oaks, Canada Verde, and Graytown. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 2897 9838 2913 9847 2937 9817 2915 9798 TIME...MOT...LOC 1734Z 233DEG 17KT 2907 9834 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ BF
857
WWUS54 KEWX 281744
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1244 PM CDT Sun Apr 28 2024
TXC013-029-281754-
/O.CAN.KEWX.SV.W.0076.000000T0000Z-240428T1815Z/
Atascosa TX-Bexar TX-
1244 PM CDT Sun Apr 28 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ATASCOSA AND
SOUTHEASTERN BEXAR COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2911 9841 2931 9824 2937 9817 2915 9798
2900 9830
TIME...MOT...LOC 1744Z 233DEG 17KT 2910 9830
$$
TXC493-281815-
/O.CON.KEWX.SV.W.0076.000000T0000Z-240428T1815Z/
Wilson TX-
1244 PM CDT Sun Apr 28 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHWESTERN WILSON COUNTY...
At 1244 PM CDT, a severe thunderstorm was located 8 miles west of
Floresville, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Floresville, Elmendorf, and Canada Verde.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2911 9841 2931 9824 2937 9817 2915 9798
2900 9830
TIME...MOT...LOC 1744Z 233DEG 17KT 2910 9830
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:07 AM CDT, 6 hours 5 minutes earlier.
Area forecast discussion, Apr 28, 6:07 AM CDT, 6 hours 5 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 607 AM CDT Sun Apr 28 2024 ...New AVIATION... .SHORT TERM... (Today through Monday) Issued at 136 AM CDT Sun Apr 28 2024 Key Points * Isolated to scattered strong to severe storms early this morning, mainly west of I-35. * All hazards possible, including large hail, damaging winds, and a tornado or two. * Storms will likely re-intensify this afternoon across areas north and east of Austin, with all hazards possible once again before storms push east of the area. A line of strong to severe thunderstorms is ongoing across the Edwards Plateau early this morning along a Pacific front/dryline. The storms will continue to progress south and eastward through the remainder of the morning, though a gradual weakening trend is expected as we get closer to sunrise due to an increasingly stable low level airmass. Through the day tomorrow, the low levels will begin to become more unstable due to diurnal heating, so a re- intensification of storms is expected across mainly far northeastern portions of the CWA. While storms will continue to push east of the CWA Sunday evening and night, the surface front/dryline will retreat back westward and allow low level cloud cover and some patchy fog to develop during the early morning hours on Monday. We've been advertising a low chance of PoPs across southern and eastern areas during the day Monday as the atmosphere remains unstable, though based off of recent CAM runs, it appears there will not be enough surface or upper level forcing to generate much in the way of convection. Therefore, we have trended PoPs even lower. However, if a storm does manage to fire anywhere, it will be capable of becoming strong to severe with a wind/hail threat. && .LONG TERM... (Monday night through Saturday) Issued at 136 AM CDT Sun Apr 28 2024 A series of mid level shortwaves will move over Texas and the Plains states in a west to southwest flow aloft. The dryline likely remains across West Texas, though could move into Val Verde County on Thursday. An upslope flow is expected over the Serranias del Burro of Mexico most days. The recent model suite shows better chances for a cold frontal passage on Friday/Friday night that retreats to the north on Saturday. There remains uncertainty on this frontal passage due to time of year being early May, however a stronger shortwave does move over the Plains to give the front a shove. Otherwise, a moist southerly lower level flow will prevail. These features along with daytime heating should produce rounds of showers and thunderstorms over most of our area. Forecast soundings show generally high CAPE with some shear indicating a potential for at least a few strong to severe storms, at times. In addition, elevated PWs show a potential for locally heavy rains especially where storms train or stall. Above normal temperatures prevail with the exception of the front bringing temperatures closer to normal. Later updates will fine tune the forecast during the next week. && .AVIATION... (12Z TAFS) Issued at 607 AM CDT Sun Apr 28 2024 A line of thunderstorms is currently moving through south-central Texas and will continue to push east into the afternoon hours. The severe threat has diminished with the storms, though heavy rainfall, lightning, and strong/variable wind gusts will remain possible. MVFR cigs will be in place ahead of the line with rising cloud bases and clearing skies behind the line. Widespread MVFR to possibly IFR cigs will then redevelop during the early morning hours Monday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 81 69 88 71 / 90 10 10 10 Austin Bergstrom Intl Airport 81 66 87 67 / 90 10 10 10 New Braunfels Muni Airport 82 68 88 70 / 90 10 10 10 Burnet Muni Airport 81 65 86 68 / 80 0 10 10 Del Rio Intl Airport 93 66 96 75 / 0 0 10 10 Georgetown Muni Airport 81 65 86 66 / 90 10 10 10 Hondo Muni Airport 88 64 91 69 / 70 0 10 10 San Marcos Muni Airport 81 66 87 68 / 90 10 20 10 La Grange - Fayette Regional 82 71 85 71 / 80 30 20 10 San Antonio Intl Airport 83 68 88 70 / 90 0 10 10 Stinson Muni Airport 84 69 89 72 / 90 0 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...Gale Long-Term...04 Aviation...Gale
Hazardous weather outlook, Apr 28, 5:03 AM CDT, 7 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 503 AM CDT Sun Apr 28 2024 TXZ171>173-183>194-202>209-217>225-228-291015- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 503 AM CDT Sun Apr 28 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Strong to severe thunderstorms are possible today across portions of the Rio Grande Plains, Hill Country, I-35 corridor, and Coastal Plains. Large hail and damaging wind gusts are the main threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. An unsettled weather pattern continues through next week with potential for thunderstorms each day. Strong to severe storms and locally heavy rains are possible across portions of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 28, 9:30 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
930 AM CDT Sun Apr 28 2024
TXZ207-221>223-281515-
Guadalupe TX-Karnes TX-Gonzales TX-Wilson TX-
930 AM CDT Sun Apr 28 2024
...A strong thunderstorm will impact portions of south central
Guadalupe, north central Karnes, southwestern Gonzales and central
Wilson Counties through 1015 AM CDT...
At 930 AM CDT, Doppler radar was tracking a strong thunderstorm near
Poth, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Floresville, Poth, Stockdale, Kosciusko, Nixon, Smiley, Pandora,
Sutherland Springs, and Gillett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2901 9810 2919 9820 2949 9788 2921 9757
TIME...MOT...LOC 1430Z 228DEG 23KT 2912 9804
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Apr 28, 9:52 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
952 AM CDT Sun Apr 28 2024
TXZ193-194-281530-
Bastrop TX-Lee TX-
952 AM CDT Sun Apr 28 2024
...A strong thunderstorm will impact portions of northeastern Bastrop
and northern Lee Counties through 1030 AM CDT...
At 952 AM CDT, Doppler radar was tracking a strong thunderstorm over
Fedor, or 7 miles southwest of Lexington, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lexington, Dime Box, Fedor, Paige, Tanglewood, Knobb Springs, Blue,
Old Dime Box, McDade, Leo, Lincoln, Butler, and Manheim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3014 9717 3039 9736 3041 9734 3041 9732
3046 9715 3056 9697 3054 9692 3049 9690
3046 9690 3046 9688 3043 9687 3043 9685
3037 9677
TIME...MOT...LOC 1452Z 224DEG 35KT 3033 9709
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Apr 28, 10:13 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1013 AM CDT Sun Apr 28 2024
TXZ204-219-220-281600-
Frio TX-Atascosa TX-Medina TX-
1013 AM CDT Sun Apr 28 2024
...A strong thunderstorm will impact portions of southeastern Medina,
northeastern Frio and northwestern Atascosa Counties through 1100 AM
CDT...
At 1013 AM CDT, Doppler radar was tracking a strong thunderstorm over
Schattel, or 11 miles south of Devine, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pearsall, Poteet, Lytle, Natalia, North Pearsall, Moore, Goldfinch,
Bigfoot, Schattel, Iuka, Kyote, Amphion, Rossville, and Three Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2892 9913 2924 9877 2922 9870 2903 9852
2876 9900
TIME...MOT...LOC 1513Z 234DEG 21KT 2898 9886
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMLocal storm report, Apr 28, 10:50 AM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1050 AM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM Tstm Wnd Dmg Manor 30.35N 97.56W
04/28/2024 Travis TX Emergency Mngr
Emergency manager sent pictures of a
billboard blown over and an AC unit blown
off the roof of a convenience store in
Manor. Time estimated from radar.
&&
BFSpecial weather statement, Apr 28, 11:09 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1109 AM CDT Sun Apr 28 2024
TXZ205-220-221-281700-
Bexar TX-Atascosa TX-Wilson TX-
1109 AM CDT Sun Apr 28 2024
...A strong thunderstorm will impact portions of northwestern
Atascosa, west central Wilson and south central Bexar Counties
through NOON CDT...
At 1109 AM CDT, Doppler radar was tracking a strong thunderstorm over
Poteet, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Pleasanton, Jourdanton, Poteet, Elmendorf, Leming, Sandy
Oaks, Buena Vista, Losoya, Southton, Canada Verde, Graytown, Thelma,
Amphion, Espey, Braunig Lake, and Brooks City Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2890 9857 2899 9870 2936 9842 2908 9815
TIME...MOT...LOC 1609Z 232DEG 21KT 2902 9854
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Apr 28, 11:57 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1157 AM CDT Sun Apr 28 2024
TXZ172-173-281745-
Williamson TX-Burnet TX-
1157 AM CDT Sun Apr 28 2024
...Strong thunderstorms will impact portions of northwestern
Williamson and central Burnet Counties through 1245 PM CDT...
At 1157 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Killeen to near Smithwick.
Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Florence and Mahomet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3091 9783 3089 9771 3051 9823 3094 9785
TIME...MOT...LOC 1657Z 228DEG 35KT 3099 9780 3062 9812
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 12:27 AM CDT | Special Weather Statement | EWX | Val Verde | 63 min |
| Apr 28, 1:25 AM CDT | Special Weather Statement | EWX | Val Verde | 65 min |
| Apr 28, 2:23 AM CDT | Special Weather Statement | EWX | Edwards, Val Verde | 67 min |
| Apr 28, 2:50 AM CDT | Special Weather Statement | EWX | Edwards, Kinney | 40 min |
| Apr 28, 3:14 AM CDT | Special Weather Statement | EWX | Edwards, Kerr, Kinney, Real | 46 min |
| Apr 28, 3:39 AM CDT | Special Weather Statement | EWX | Edwards, Gillespie, Kerr, Kinney, Real | 51 min |
| Apr 28, 4:16 AM CDT | Special Weather Statement | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr, Kinney and 2 more | 44 min |
| Apr 28, 4:41 AM CDT | Special Weather Statement | EWX | Bandera, Kerr, Kinney, Medina, Uvalde, Zavala | 49 min |
| Apr 28, 5:12 AM CDT | Special Weather Statement | EWX | Bandera, Kendall, Kerr, Kinney, Medina, Uvalde and 1 more | 48 min |
| Apr 28, 5:47 AM CDT | Special Weather Statement | EWX | Bandera, Blanco, Comal, Gillespie, Kendall, Medina and 2 more | 43 min |
| Apr 28, 6:29 AM CDT | Special Weather Statement | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Frio and 6 more | 61 min |
| Apr 28, 7:07 AM CDT | Special Weather Statement | EWX | Bexar, Comal, Frio, Hays, Medina, Travis and 1 more | 53 min |
| Apr 28, 7:13 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays, Travis, Williamson | 3 hr |
| Apr 28, 7:46 AM CDT | Special Weather Statement | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, Frio and 4 more | 59 min |
| Apr 28, 7:52 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 38 min |
| Apr 28, 8:34 AM CDT | Special Weather Statement | EWX | Bastrop | 41 min |
| Apr 28, 8:38 AM CDT | Special Weather Statement | EWX | Karnes, Wilson | 52 min |
| Apr 28, 8:58 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 62 min |
| Apr 28, 9:30 AM CDT | Special Weather Statement | EWX | Wilson | 45 min |
| Apr 28, 9:52 AM CDT | Special Weather Statement | EWX | Lee | 38 min |
| Apr 28, 10:13 AM CDT | Special Weather Statement | EWX | Atascosa | 47 min |
| Apr 28, 11:09 AM CDT | Special Weather Statement | EWX | Atascosa | 51 min |
| Apr 28, 11:22 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 53 min |
| Apr 28, 11:57 AM CDT | Special Weather Statement | EWX | Burnet | 48 min |
| Apr 28, 12:17 PM CDT | Areal Flood Advisory | EWX | Atascosa, Wilson | 4 hr |
| Apr 28, 1:02 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 18 min |
| Apr 28, 1:17 PM CDT | Special Weather Statement | EWX | Wilson | 43 min |
| Apr 28, 1:27 PM CDT | Severe Thunderstorm Warning | EWX | Karnes, Wilson | 31 min |
| Apr 28, 1:31 PM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 28, 2:00 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Apr 28, 2:01 PM CDT | Special Weather Statement | EWX | Wilson | 44 min |
| Apr 28, 2:09 PM CDT | Special Weather Statement | EWX | Williamson | 36 min |
| Apr 28, 2:18 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 19 min |
| Apr 28, 2:45 PM CDT | Special Weather Statement | EWX | Williamson | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.